Volume 10, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
$\Gamma$–homology of algebras over an operad

Eric Hoffbeck

Algebraic & Geometric Topology 10 (2010) 1781–1806

The purpose of this paper is to study generalizations of Gamma-homology in the context of operads. Good homology theories are associated to operads under appropriate cofibrancy hypotheses, but this requirement is not satisfied by usual operads outside the characteristic zero context. In that case, the idea is to pick a cofibrant replacement Q of the given operad P. We can apply to P–algebras the homology theory associated to Q in order to define a suitable homology theory on the category of P–algebras. We make explicit a small complex to compute this homology when the operad P is binary and Koszul. In the case of the commutative operad P = Com, we retrieve the complex introduced by Robinson for the Gamma-homology of commutative algebras.

algebras, operad, homology theory, gamma-homology
Mathematical Subject Classification 2000
Primary: 16E40
Secondary: 18D50, 18G55, 18G60
Received: 1 February 2010
Accepted: 30 June 2010
Published: 30 August 2010
Eric Hoffbeck
Laboratoire Paul Painlevé
Université Lille 1
Cité Scientifique
59655 Villeneuve d’Ascq Cedex